Previous |  Up |  Next

Article

Title: Laudatio to Owe Axelsson (English)
Author: Blaheta, Radim
Author: Marek, Ivo
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940
Volume: 50
Issue: 3
Year: 2005
Pages: 179-182
.
Category: history
.
MSC: 01A70
idZBL: Zbl 1099.01504
idMR: MR2133725
DOI: 10.1007/s10492-005-0012-4
.
Date available: 2009-09-22T18:21:46Z
Last updated: 2015-05-17
Stable URL: http://hdl.handle.net/10338.dmlcz/134601
.

Files

Files Size Format View
AplMat_50-2005-3_2.pdf 161.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo